MAUDE Adverse Event Report: ZIMMER BIOMET, INC. UNIV 2-HOLE SHL 52MM LNR SZ 23; PROSTHESIS, HIP

ZIMMER BIOMET, INC. UNIV 2-HOLE SHL 52MM LNR SZ 23; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial hip arthroplasty, the locking ring was found detached from the shell.No adverse events have been reported as a result of the malfunction and additional information on the reported event is unavailable.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
A univ 2-hole shl 52mm lnr sz 23 was returned and evaluated against the complaint.The ring and shell are disassembled upon receipt.White debris is present on the inner radius of the shell and inside the locking grove.No damage or deformation was observed to the inner radius or locking groove.The surface of the ring is lightly scuffed.The ring is also bent.A review of the device history records identified no deviations or anomalies during manufacturing.Root cause could not be determined.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
UNIV 2-HOLE SHL 52MM LNR SZ 23
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12365144
Report Number0001825034-2021-02430
Device Sequence Number14536390
Product Code LPH
UDI-Device Identifier00880304229884
UDI-Public(01)00880304229884(17)290115(10)993950
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number14-103652
Device Lot Number993950
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer12/13/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight58 KG